| Model Number |
100164CO2EXT |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
Event or Problem Description
The user facility reported that water was spraying from the air/water valve during a procedure which included use of the endo smartcap tubing.The procedure was completed successfully.No report of injury.
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.The unopened and unused units of the subject lot were returned for evaluation.After further evaluation, all of the returned devices performed as designed, there were no abnormalities with the function or operation of the devices.The cause of the reported event could not be determined.The endo smartcap tubing instructions for use states, "always inspect the gi endoscopes o-rings and gaskets (air/water button, endoscope connection, etc.) for damage.Damaged components can result in less than optimal performance of endo smartcap tubing".The device history record for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.